MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GS3510
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported they were unable to backload a catheter onto the wire.When trying to backload the catheter on to the wire, the hydrophilic material at the back of the wire would bunch up and prevent the catheter from being advanced.The wire was removed and a new glidewire was inserted.The case was completed with no further issues.No blood loss.There was no patient injury and/or require medical or surgical intervention.No blood loss was reported.Additional information was received on 09jan2025: the procedure performed was an aortagram with runoff of lower leg.There was no impact to the patient from the hydrophilic material bunching up.The wire was exposed when the hydrophilic material bunched up.

Brand Name
GLIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key21293331
Report Number2243441-2025-00001
Device Sequence Number15421569
Product Code DQX
UDI-Device Identifier04987350773678
UDI-Public(01)04987350773678(17)260331(10)240424
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2025
Report Date (Section F) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberGS3510
Device Catalogue NumberRF*PA35265A
Device Lot Number240424
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/07/2025
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer01/09/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexMale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA02/03/2025